# SDR DL72W960127

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 334701744
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, AFT CABIN BULLNOSE EMERGENCY LIGHT INOP.  REPLACED BATT RACK, OPS NORMAL.
